Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"

Citations

From References: 0

From Reviews: 0

MR2748468 Indexed
Selvaraj, C.(6-MADRPC); Selvakumaran, K. A.(6-MADRPC)
Subordination results for certain classes of analytic functions defined by a generalized differential operator. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 195–205.
30C45 (30C80)
Publication Year 2010

American Mathematical Society